| Catalog Number |
08056668190 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of a questionable tina-quant hemoglobin a1cdx gen.3 result from the cobas c 303 analytical unit.The initial result was 6.46%, and the repeat result was 5.81%.The repeat result was deemed to be correct because it matched the patient's history.
Additional Manufacturer Narrative
The cobas c 303 analytical unit serial number (b)(6).The qc showed strong imprecision, and the alarm trace indicated an issue with the sample probe.A field service engineer (fse) replaced the gear pump head, reaction cells and the halogen lamp.Calibration and qc were completed.A hardware precision and precision runs were completed.The investigation was unable to determine a direct root cause, as many actions were performed.